# SDR AALA20170719004

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1112
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK ON CENTER WING REAR SPAR LEFT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE DECK WEB AT FUSELAGE STATION 661.95, LBL42. REPAIRED WEB AT FUSELAGE STATION 663, LBL25 TO LBL45 PER SRM 57-10-10-2R-3 ALTERNATIVE 2 AND EA 271744.
